# SDR 2008UALA00127

- Difficulty date: January 8, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,043 hours, 9,377 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: MR49408
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER TWO ATTEMPTS, FAULT LIGHT ON LAST ATTEMPT.  CHK'D MAG CHIP DETECTRS OK, BIT APU CONTROL OK.  REPLACED APU STARTER, OPS OK APU START.
